American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 96 found      Go to page: 1 2 3 4

[31] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002) 4505-4523. MR 1926886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Neil N. Katz and Kei Kondo. Generalized space forms. Trans. Amer. Math. Soc. 354 (2002) 2279-2284. MR 1885652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Christina Sormani and Guofang Wei. Hausdorff convergence and universal covers. Trans. Amer. Math. Soc. 353 (2001) 3585-3602. MR 1837249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. Buyalo and V. Schroeder. On the asymptotic geometry of nonpositively curved graphmanifolds. Trans. Amer. Math. Soc. 353 (2001) 853-875. MR 1707192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Peter Petersen and Guofang Wei. Analysis and geometry on manifolds with integral Ricci curvature bounds. II. Trans. Amer. Math. Soc. 353 (2001) 457-478. MR 1709777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Valery Marenich. Manifolds with minimal radial curvature bounded from below and big volume. Trans. Amer. Math. Soc. 352 (2000) 4451-4468. MR 1779483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000) 3937-3956. MR 1694283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Daniel Offin. Hyperbolic minimizing geodesics. Trans. Amer. Math. Soc. 352 (2000) 3323-3338. MR 1661274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Chien-Hsiung Chen. Warped products of metric spaces of curvature bounded from above. Trans. Amer. Math. Soc. 351 (1999) 4727-4740. MR 1466944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Manfredo P. do Carmo and Detang Zhou. Eigenvalue estimate on complete noncompact Riemannian manifolds and applications. Trans. Amer. Math. Soc. 351 (1999) 1391-1401. MR 1451597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Luis Guijarro and Gerard Walschap. The metric projection onto the soul. Trans. Amer. Math. Soc. 352 (2000) 55-69. MR 1487617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Urs Lang. Extendability of Large-Scale Lipschitz Maps. Trans. Amer. Math. Soc. 351 (1999) 3975-3988. MR 1698373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Yukihiro Mashiko. Convex functions on Alexandrov surfaces. Trans. Amer. Math. Soc. 351 (1999) 3549-3567. MR 1473452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Takashi Shioya. The limit spaces of two-dimensional manifolds with uniformly bounded integral curvature. Trans. Amer. Math. Soc. 351 (1999) 1765-1801. MR 1458311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Rafael Oswaldo Ruggiero. On Non-hyperbolic Quasi-convex Spaces. Trans. Amer. Math. Soc. 350 (1998) 665-687. MR 1451615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Friedbert Prüfer, Franco Tricerri and Lieven Vanhecke. Curvature invariants, differential operators and local homogeneity. Trans. Amer. Math. Soc. 348 (1996) 4643-4652. MR 1363946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jin-Whan Yim. Convexity of the ideal boundary for complete open surfaces . Trans. Amer. Math. Soc. 347 (1995) 687-700. MR 1243176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Hong Wei Xu. On closed minimal submanifolds in pinched Riemannian manifolds . Trans. Amer. Math. Soc. 347 (1995) 1743-1751. MR 1243175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Zhong Min Shen. A convergence theorem for Riemannian submanifolds . Trans. Amer. Math. Soc. 347 (1995) 1343-1350. MR 1254853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Stephanie B. Alexander, I. David Berg and Richard L. Bishop. Geometric curvature bounds in Riemannian manifolds with boundary . Trans. Amer. Math. Soc. 339 (1993) 703-716. MR 1113693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Xingwang Xu. On the existence and uniqueness of solutions of M\"obius equations . Trans. Amer. Math. Soc. 337 (1993) 927-945. MR 1148047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. M. Burns. Conjugate loci of totally geodesic submanifolds of symmetric spaces . Trans. Amer. Math. Soc. 337 (1993) 411-425. MR 1091705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Robert Peszek. Nonnegative curvature on piecewise constant curvature spaces . Trans. Amer. Math. Soc. 334 (1992) 303-315. MR 1059712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] William M. Goldman and Yoshinobu Kamishima. Conformal automorphisms and conformally flat manifolds . Trans. Amer. Math. Soc. 323 (1991) 797-810. MR 987162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Walter Seaman. Existence and uniqueness of algebraic curvature tensors with prescribed properties and an application to the sphere theorem . Trans. Amer. Math. Soc. 321 (1990) 811-823. MR 1005083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Helmer Aslaksen. Laws of trigonometry on ${\rm SU}(3)$ . Trans. Amer. Math. Soc. 317 (1990) 127-142. MR 961593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] John Bland and Morris Kalka. Negative scalar curvature metrics on noncompact manifolds . Trans. Amer. Math. Soc. 316 (1989) 433-446. MR 987159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Patrick Eberlein. Symmetry diffeomorphism group of a manifold of nonpositive curvature . Trans. Amer. Math. Soc. 309 (1988) 355-374. MR 957076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Christopher B. Croke and Hermann Karcher. Volumes of small balls on open manifolds: lower bounds and examples . Trans. Amer. Math. Soc. 309 (1988) 753-762. MR 961611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Bang-Yen Chen and Tadashi Nagano. A Riemannian geometric invariant and its applications to a problem of Borel and Serre . Trans. Amer. Math. Soc. 308 (1988) 273-297. MR 946443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 96 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia